In 1997 I was diagnosed with breast cancer, had a lumpectomy with lymph node dissection along with CMF chemotherapy and ratiation. I did not have lymph node involvement. In 2000 I was again diagnosed with breast cancer, same breast, so I had bilateral mastectomies with reconstruction and AC chemotherapy. In 2009 I was diagnosed with anal cancer and had chemotherapy and radiation treatment.
Now I have just been diagnosed with a 4.1 cm aorta aneurysm. I have none of the risk factors associated with an aneurysm such as high blood pressure, high cholesterol, have never smoked, and no one in my family has ever been diagnosed with an aorta aneurysm.
Could this aneurysm be caused from the radiation I had with my breast cancer in 1997?
Dear tsuda: If the aneurysm is in the radiation field, you might check with radiation oncologist to see, then it may be a possibility. In general, though, one would not assume an aneurysm to be related. Age is the most important risk factor.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.